MAUDE Adverse Event Report: I.T.S. GMBH HUMERAL HEAD PLATE, SMALL, 4-HOLE

I.T.S. GMBH HUMERAL HEAD PLATE, SMALL, 4-HOLE
Model Number 21132-4
Health Effect - Clinical Code Limb Fracture (4518)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As soon further information from the distributor gets available a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a proximal humeral plate broke 2 months post-op.Original implant date (b)(6) 2020.

Brand Name
HUMERAL HEAD PLATE, SMALL, 4-HOLE
Common Device Name
HUMERAL HEAD PLATE, SMALL, 4-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key11336435
Report Number3004369035-2021-00001
Device Sequence Number3382032
Product Code HRS
UDI-Device Identifier09120034305184
UDI-Public09120034305184
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21132-4
Device Catalogue Number21132-4
Device Lot Number43/0512
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight96